Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Headache, backache, high blood pressure, amlopin, dolo 650 mg, proxyvon, spondylitis

my hubby had a severe headache started with a mild back pain but then went on to his neck and pains so intensely that he cannot even move his head...he went to the doc ..he has also high BP ..the doc suggested him to take amlophin -M (continue with it)..if the pain persists then dolo 650 mg proxyvon ..The doc also told me its because of sponilytis...Please guide
Asked On : Fri, 25 May 2012
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the that you are having headache, backache with high blood pressure and spondylitis. Headache is related to high blood pressure and treatment is by control of blood pressure by use of anti- hypertensive drugs like amlopin.
Back ache is related to spondylitis and treatment is by use of dolo or proxyvon as advised by your doctor.
Hence I advice you to continue treatment as advised by your doctor.

Thank you

Answered: Sat, 12 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor